Asymptotic behavior of the solutions of the Lorenz system
Differencialʹnye uravneniâ, Tome 25 (1989) no. 12, pp. 2103-2109
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_12_a8,
author = {G. A. Leonov},
title = {Asymptotic behavior of the solutions of the {Lorenz} system},
journal = {Differencialʹnye uravneni\^a},
pages = {2103--2109},
year = {1989},
volume = {25},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_12_a8/}
}
G. A. Leonov. Asymptotic behavior of the solutions of the Lorenz system. Differencialʹnye uravneniâ, Tome 25 (1989) no. 12, pp. 2103-2109. http://geodesic.mathdoc.fr/item/DE_1989_25_12_a8/